# SDR USAA2013082800033

- Difficulty date: August 16, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SILL AT R4 DOOR ENTRANCE AREA BETWEEN FRAMES 66 TO 68, S23R.  REPLACED SILL IAW SRM 53-41-14, FIG 101 & 51-42-11.
